Ask an expert
Question

25 Mar 2007

Vaginal discharge
Hi I am 27 and have had a prolactinoma removed because I was not having monthly periods. I was on Parlodel but have stopped taking it (Doctors recommendations) and have started to have regular periods but I suffer from heavy discharge. The discharge is non offencive and clear and I have no other viginal complaints. What could the cause be?
Answer 278 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It sounds like a normal discharge.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9433 votes
No
68% - 19971 votes
Vote